# SDR R61A20230424262

- Difficulty date: April 19, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FLOOR WEB BETWEEN FR12 TO FR-14 RH, FWD OF R1 DOOR.  FLOOR WEB BETWEEN FR12 TO FR-14 RH, FWD OF R1 DOOR REPLACED WITH NEW AND INSTALLED IAW SRM 51-41-02 AND SRM 51-43-04.
